# SDR AALA2009061200002

- Difficulty date: June 12, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - AFT LAVATORY EMERGENCY LIGHT LENS MISSING.  RE-INSTALLED SERVICEABLE LENS FOR AFT LAVATORY EMERGENCY LIGHT.
